Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Severe constipation, has slow GUT syndrome, taken laxatives, on Lo Loestrin FE 3.5. Medicine side effect?

Hi. I started Lo Loestrin FE 3.5 weeks ago and have also been experiencing severe constipation . I can t have a movement without using laxatives or suppositories, which I know should not be routinely used. I have been told by a gastrointestinal physician that I have slow gut syndrome , but I ve not experienced this much difficulty or stomach pain. Can these new symptoms be the result of starting Lo Loestrin FE? Thank you,
Asked On : Fri, 25 May 2012
Answers:  1 Views:  609
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
Loestrin Fe can cause slow bowel movements and these are more commonly seen when you are taking the iron pills in the pack. Taking plenty of fluids and green vegetables orally will help with your symptoms. You can watch for 1-2 months to see if the effect wears off with time.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor